On G-disconnected injective models
Annales de l'Institut Fourier, Volume 53 (2003) no. 2, pp. 625-664.

Let G be a finite group. It was observed by L.S. Scull that the original definition of the equivariant minimality in the G-connected case is incorrect because of an error concerning algebraic properties. In the G-disconnected case the orbit category 𝒪(G) was originally replaced by the category 𝒪(G,X) with one object for each component of each fixed point simplicial subsets X H of a G-simplicial set X, for all subgroups HG. We redefine the equivariant minimality and redevelop some results on the rational homotopy theory of disconnected G-simplicial sets. To show an existence of the injective minimal model X for a disconnected G-simplicial set X we replace 𝒪(G,X) by the more subtle category 𝒪 ˜(G,X) with one object for each 0-simplex of fixed point simplicial subsets X H , for all subgroups HG.

Si G est un groupe fini, L.S. Scull a observé que la définition originale de la minimalité équivariante n’est pas correcte dans le cas G-connexe par suite d’une erreur concernant des propriétés algébriques. Dans le cas G-non connexe la catégorie des orbites 𝒪(G) a été remplacée par la catégorie 𝒪(G,X), avec un objet pour chaque composante des sous-ensembles simpliciaux de points fixes X H d’un ensemble G-simplicial X, pour tous les sous-groupes HG. Nous redéfinissons la minimalité équivariante et nous redéveloppons des résultats d’homotopie rationnelle pour les ensembles G-simpliciaux non connexes. Pour montrer l’existence d’un modèle minimal injectif X pour un ensemble G-simplicial X non connexe, nous remplaçons 𝒪(G,X) par la catégorie plus subtile 𝒪 ˜(G,X) avec un objet pour chaque 0-simplexe de sous-ensembles simpliciaux de points fixes X H , par tous les sous- groupes HG.

DOI: 10.5802/aif.1954
Classification: 55P62,  55P91,  16W80,  18G30
Keywords: differential graded algebra, de Rham algebra, EI-category, i-elementary extension, i-minimal model, linearly compact (complete) k-module, Postnikov tower, quasi-isomorphism, rationalization, G-simplicial set
Golasiński, Marek 1

1 Nicholas Copernicus University, Faculty of Mathematics and Computer Science, Chopina 12/18, 87-100 Toruń (Pologne)
@article{AIF_2003__53_2_625_0,
     author = {Golasi\'nski, Marek},
     title = {On $G$-disconnected injective models},
     journal = {Annales de l'Institut Fourier},
     pages = {625--664},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {2},
     year = {2003},
     doi = {10.5802/aif.1954},
     zbl = {01940706},
     mrnumber = {1990008},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1954/}
}
TY  - JOUR
AU  - Golasiński, Marek
TI  - On $G$-disconnected injective models
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 625
EP  - 664
VL  - 53
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1954/
UR  - https://zbmath.org/?q=an%3A01940706
UR  - https://www.ams.org/mathscinet-getitem?mr=1990008
UR  - https://doi.org/10.5802/aif.1954
DO  - 10.5802/aif.1954
LA  - en
ID  - AIF_2003__53_2_625_0
ER  - 
%0 Journal Article
%A Golasiński, Marek
%T On $G$-disconnected injective models
%J Annales de l'Institut Fourier
%D 2003
%P 625-664
%V 53
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1954
%R 10.5802/aif.1954
%G en
%F AIF_2003__53_2_625_0
Golasiński, Marek. On $G$-disconnected injective models. Annales de l'Institut Fourier, Volume 53 (2003) no. 2, pp. 625-664. doi : 10.5802/aif.1954. http://www.numdam.org/articles/10.5802/aif.1954/

[1] A.K. Bousfield; V.K.A.M. Gugenheim On PL de Rham theory and rational homotopy type, Memories of the Amer. Math. Soc., Volume 179 (1976) | MR | Zbl

[2] G. Bredon Equivariant Cohomology Theories, Lecture Notes in Math, Volume vol. 34 (1967) | MR | Zbl

[3] J.-M. Cordier; T. Porter Homotopy coherent category theory, Trans. Amer. Math. Soc., Volume 349 (1997) no. 1, pp. 1-54 | DOI | MR | Zbl

[4] P. Deligne; P. Griffiths; J. Morgan; D. Sullivan Real homotopy theory of Kähler manifolds, Invent. Math., Volume vol. 29 (1975), pp. 245-274 | DOI | EuDML | MR | Zbl

[5] B.L. Fine Disconnected equivariant rational homotopy theory and formality of compact G-Kähler manifolds (1992) (Ph.D. thesis, Chicago)

[6] B.L. Fine; G.V. Triantafillou On the equivariant formality of Kähler manifolds with finite group action, Can. J. Math., Volume 45 (1993), pp. 1200-1210 | DOI | MR | Zbl

[7] M. Golasiński Injective models of G-disconnected simplicial sets, Ann. Inst. Fourier, Grenoble, Volume 47 (1997) no. 5, pp. 1491-1522 | DOI | EuDML | Numdam | MR | Zbl

[8] M. Golasiński Injectivity of functors to modules and DGA ' s, Comm. Algebra, Volume 27 (1999), pp. 4027-4038 | DOI | MR | Zbl

[9] M. Golasiński On the object-wise tensor product of functors to modules, Theory Appl. Categ., Volume 7 (2000) no. 1, pp. 227-235 | EuDML | MR | Zbl

[10] M. Golasiński Component-wise injective models of functors to DGAs, Colloq. Math., Volume 73 (1997), pp. 83-92 | MR | Zbl

[11] S. Halperin Lectures on minimal models, Mémories S.M.F., Nouvelle série (1983), pp. 9-10 | Numdam | Zbl

[12] P. Hilton; G. Mislin; J. Roitberg Localization of Nilpotent Groups and Spaces, Noth-Holland Mathematics Studies, 15, Amsterdam, 1975 | MR | Zbl

[13] S. Lefschetz Algebraic Topology, Amer. Math. Soc. Colloq. Publ., Volume XXVII (1942) | Zbl

[14] D. Lehmann Théorie homotopique des formes différentielles, Astérique, 45, S.M.F., 1977 | Zbl

[15] W. Lück Transformation groups and Algebraic K-Theory, Lect. Notes in Math., 1408, Springer-Verlag, 1989 | MR | Zbl

[16] J.P. May Simplicial Objects in Algebraic Topology, Van Nostrand Mathematical Studies, 11, Princeton-Toronto-London-Melbourne, 1967 | MR | Zbl

[17] L.S. Scull Rational 𝕊 1 -equivariant homotopy theory, Trans. Amer. Math. Soc., Volume 354 (2002), pp. 1-45 | DOI | MR | Zbl

[18] D. Sullivan Infinitesimal Computations in Topology, Publ. Math. I.H.E.S., Volume 47 (1977), pp. 269-331 | Numdam | MR | Zbl

[19] G.V. Triantafillou Equivariant minimal models, Trans. Amer. Math. Soc., Volume 274 (1982), pp. 509-532 | DOI | MR | Zbl

[20] G.V. Triantafillou An algebraic model for G-homotopy types, Astérisque, Volume 113-114 (1984), pp. 312-337 | MR | Zbl

Cited by Sources: